# SDR FDEA202011032760

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N2002
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEFT SIDE PANEL 322DL HAS DENT REPAIRED VERTICAL STABILIZER LEFT SIDE PANEL 322DL BY BONDING REPAIR PLIES, IAW B757 SRM 55-30-01-0I FIG 1 AND 55-30-01-2R REPAIR 4 FIG 201 AND 51-70-06 PARA 5 A FIGURE 5 AND REPAIR GENERAL.   APPLIED FINISH, IAW B757 AMM 51-24-02 AND 51-21-00/701, MAJOR REPAIR.
